“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 504
School of Mathematics
  Title:   On the smallest edge defining sets of graphs
1.  S. Akbari
2.  G. B. Khosrovshahi
  Status:   Published
  Journal: Ars Combin.
  Vol.:  63
  Year:  2002
  Pages:   293-303
  Supported by:  IPM
For a given sequence of nonincreasing numbers, \bold d=(d1,…, dn), a necessary and sufficient condition is presented to characterize \bold d when it is a degree sequence of a unique labeled simple graph. If G is a graph, we consider the subgraph G′ of G with maximum edges which is uniquely determined with respect to its degree sequence. We call the set of E(G)\E(G′) the smallest edge defining set of G. This definition coincides with the similar one in design theory.

Download TeX format
back to top
scroll left or right